Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium

Victor P. Palamodov School of Mathematical Sciences, Tel Aviv University

TBD mathscidoc:1701.333027

Arkiv for Matematik, 42, (1), 119-152, 2002.11
A fundamental solution of the acoustical equation with a variable refraction coefficient is constructed. The solution satisfies the limiting absorption and radiation conditions. The optimal high frequency estimate is proved for square means of the solution. The source function for the diffusion equation is a by-product of this construction.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 317 downloads ] [ 0 comments ]
@inproceedings{victor2002fundamental,
  title={Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium},
  author={Victor P. Palamodov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203610459289836},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={1},
  pages={119-152},
  year={2002},
}
Victor P. Palamodov. Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium. 2002. Vol. 42. In Arkiv for Matematik. pp.119-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203610459289836.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved